TY - JOUR T1 - New Perturbation Bounds Analysis of a Kind of Generalized Saddle Point Systems JO - East Asian Journal on Applied Mathematics VL - 1 SP - 116 EP - 124 PY - 2018 DA - 2018/02 SN - 7 DO - http://doi.org/10.4208/eajam.100616.031216a UR - https://global-sci.org/intro/article_detail/eajam/10738.html KW - Generalized saddle point system, perturbation bounds analysis. AB -

In this paper we consider new perturbation bounds analysis of a kind of generalized saddle point systems. We provide perturbation upper bounds for the solutions of generalized saddle point systems, which extend the corresponding results in [W.-W. Xu, W. Li, New perturbation analysis for generalized saddle point systems, Calcolo., 46(2009), pp. 25-36] to more general cases.